# SDR AALA20130218016

- Difficulty date: February 4, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 48,049 hours, 6,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR AFT SIDE EMERGENCY SIGN INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 1 DOOR AFT SIDE EMERGENCY SIGN.  OPS CHECK NORMAL.
